# SDR UIEA2021020300215

- Difficulty date: February 2, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,584 hours, 20,662 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Fluctuates
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE FLUCTUATES CABIN RATE +/- 100FPM EVERY 10-15 MINUTES.  PERFORMED BITE TEST WITH NO FAULTS FOUND AND PERFORMED MANUAL MODE CONTROL TEST WITH NO DEFECTS FOUND IAW AMM 21-31-00.
